EconPapers    
Economics at your fingertips  
 

A non-zero dispersion leads to the non-zero bias of mean

Alexander Harin

MPRA Paper from University Library of Munich, Germany

Abstract: A theorem of existence of the non-zero restrictions for the mean of a function on a finite numerical segment at a non-zero dispersion of the function is proved. The theorem has an applied character. It is aimed to be used in the probability theory and statistics and further in economics. Its ultimate aim is to help to answer the Aczél-Luce question whether W(1)=1 and to explain, at least partially, the well-known problems and paradoxes of the utility theory, such as the underweighting of high and the overweighting of low probabilities, the Allais paradox, the four-fold pattern paradox, etc., by purely mathematical methods.

Keywords: utility; utility theory; probability; uncertainty; decisions; economics; Prelec; probability weighting; Allais paradox; risk aversion (search for similar items in EconPapers)
JEL-codes: C0 C02 C1 D81 G22 (search for similar items in EconPapers)
Date: 2013-06-11
New Economics Papers: this item is included in nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/47559/1/MPRA_paper_47559.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:47559

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:47559